MAUDE Adverse Event Report: ACUTRONIC MEDICAL SYSTEMS AG MONSOON+; VENTILATOR, CONTINUOUS, FACILITY USE

ACUTRONIC MEDICAL SYSTEMS AG MONSOON+; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 7700.US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information received from the customer will be included in a follow-up report.The acutronics support team informed the customer that the mmi (man machine interface) will be replaced.The customer is advised to update software to v2.071 since the new component has a new hardware and software version.
 
Event or Problem Description
The customer reported that the device experienced display issues.At this time, there was no information provided regarding patient involvement in this event.

Brand Name
MONSOON+
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ACUTRONIC MEDICAL SYSTEMS AG
fabrik im schiffli
hirzel, 8816
SZ  8816
MDR Report Key8903785
Report Number8031033-2019-00003
Device Sequence Number16695977
Product Code CBK
UDI-Device Identifier07640140861616
UDI-Public(01)07640140861616
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K012691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7700.US
Device Catalogue Number7700.US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1